# SDR ASAA2014022006939

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,764 hours, 7,413 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 2402
- Condition: Faulted
- Location: A/C Bay
- Part time: 51,170 hours, 26,096 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN - ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  R & R CONT CABIN - ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21-400-801, OPS CHECKED NORMAL.
